Alert archive / Illinois / Flash Flood Warnings in 2015

Flash Flood Warning 51, NWS Lincoln, IL

July 11, 2015Morgan County, Scott County, Illinois

NWS Lincoln, IL issued this flash flood warning at Jul 11, 2015, 5:14 PM CDT for Morgan County, Scott County, Illinois. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 11, 2015, 5:14 PM CDT (22:14 UTC)
Expired
Jul 11, 2015, 8:15 PM CDT
In force
3 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
None

Counties Morgan County, IL, Scott County, IL

The radar

The Lincoln radar (KILX), 102 km from the middle of the area, began a volume at 22:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.2 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2015-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2015-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
935 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

242 
WGUS53 KILX 112214
FFWILX
ILC137-171-120115-
/O.NEW.KILX.FF.W.0051.150711T2214Z-150712T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
514 PM CDT SAT JUL 11 2015

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN MORGAN COUNTY IN WEST CENTRAL ILLINOIS...
  SOUTHEASTERN SCOTT COUNTY IN WEST CENTRAL ILLINOIS...

* UNTIL 815 PM CDT
    
* AT 513 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE 
  ALREADY FALLEN THIS AFTERNOON. FLASH FLOODING IS EXPECTED TO BEGIN 
  SHORTLY. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE LIKELY 
  THROUGH 7 PM. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  WINCHESTER...MURRAYVILLE...WOODSON...MANCHESTER AND ALSEY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH. 

REPORT ANY FLASH FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY. THEY 
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN LINCOLN.

&&

LAT...LON 3966 9044 3960 9005 3952 9005 3952 9047

$$

GEELHART

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jul 11, 3:40 PM CDT, 1 hour 34 minutes earlier.

Area forecast discussion, Jul 11, 3:40 PM CDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
340 PM CDT SAT JUL 11 2015

.SHORT TERM...(TONIGHT)
ISSUED AT 325 PM CDT SAT JUL 11 2015

CONVECTIVE SYSTEM CONTINUES TO MARCH EAST WITH CELLS PROPAGATING
SOUTHEAST INTO A MUCH MORE UNSTABLE ATMOSPHERE ALONG THE SOUTHWEST
FLANK OF THE STORMS THIS AFTERNOON. EXPECT THE CLUSTER OF STORMS
TO PUSH EAST-SOUTHEAST AND BE BASICALLY TO OUR EAST AND SOUTH BY
02Z/9PM. THEN THE MAIN CHALLENGE WILL BE WITH ANY ADDITIONAL
DEVELOPMENT ALONG THE WARM FRONT AND ANY NEED FOR A FLASH FLOOD
WATCH FOR AT LEAST THE NORTHERN HALF OF THE FORECAST AREA. BASED
ON THE PAST FEW RUNS OF THE HRRR MODEL AND 18Z NAM...IT APPEARS
THE BULK OF THE RAINFALL WILL BE WITH THE AFTERNOON STORMS WITH
THE HI-RES/CONVECTIVE ALLOWING MODELS NOT SHOWING ANY SIGNIFICANT
DEVELOPMENT LATE THIS EVENING. HOWEVER...THE LATEST ECMWF AND TO
SOME EXTENT THE GFS DOES SHOW DEVELOPMENT LATER THIS EVENING INTO
THE OVERNIGHT HOURS ACROSS THE NORTH...IN AREAS THAT CAN NOT TAKE
ANY MORE RAINFALL (ROUGHLY NORTH OF A JACKSONVILLE TO SPRINGFIELD
TO CHAMPAIGN LINE). WILL GO AHEAD AND ISSUE A FLASH FLOOD WATCH
FOR TONIGHT INTO SUNDAY MORNING IN AREAS THAT HAVE THE LOWEST
FLASH FLOOD GUID VALUES. KNOX COUNTY HAS ALREADY RECEIVED FROM 1
TO 2 INCHES OF RAIN TODAY WITH AREAS FURTHER EAST NOW SEEING THE
RAINFALL...SO ANY ADDITIONAL RAINS ACROSS THE NORTH WILL POSE A
SIGNIFICANT FLASH FLOOD THREAT TONIGHT INTO SUNDAY MORNING.

&&

.LONG TERM...(SUNDAY THROUGH SATURDAY)
ISSUED AT 325 PM CDT SAT JUL 11 2015

SEVERAL STORM COMPLEXES/MCS AND POSSIBLE BOW ECHO LATE SUNDAY
NIGHT AND ESPECIALLY ON MONDAY/MONDAY EVENING AS MODELS DEPICT
AN EXTREMELY UNSTABLE ATMOSPHERE IN PLACE OVER CENTRAL ILLINOIS
MONDAY AFTERNOON AND EVENING. MIXED LAYER CAPES OF 3000-3500 ON
SUNDAY ACROSS THE WEST WITH MOST OF THE AREA SEEING 4000 J/KG
MIXED LAYER CAPES MONDAY AFTERNOON AND EVENING WITH BULK SHEAR
VALUES OF 35-45KTS. EXACT TIMING AND LOCATION THIS FAR OUT TOUGH
TO PIN DOWN BUT THE POTENTIAL IS THERE FOR A SWATH OF WIDESPREAD
DAMAGING WIND GUSTS AND ISOLATED TORNADOES MONDAY AFTERNOON AND
EVENING. THE THREAT ON SUNDAY APPEARS TO BE MORE WITH DAMAGING
WIND GUSTS FROM STORM CLUSTERS THE FORM TO OUR NORTHWEST AND SWEEP
SOUTHEAST INTO THE UNSTABLE AIR MASS. MOST OF THE MEDIUM RANGE
MODELS SUGGEST THE STRONGER SHORTWAVE TO TRACK ACROSST THE GREAT
LAKES LATE MONDAY NIGHT BRINGING A COOL FRONT SOUTHEAST INTO THE
AREA TEMPORARILY PUTTING AN END TO THE THREAT FOR WIDESPREAD
RAINFALL AND SEVERE STORMS TUESDAY AFTERNOON THRU WEDNESDAY...BEFORE
ANOTHER SHORTWAVE APPROACHES THE AREA LATE WED INTO THU ACCOMPANIED
BY SCATTERED THUNDERSTORM CHANCES INTO THE END OF THE WEEK.

ANOTHER CONCERN WILL BE WITH HEAT INDEX VALUES IN OUR WEST AND
SOUTHWEST TOMORROW AFTERNOON AND CWA WIDE ON MONDAY WHEN VALUES
WILL RANGE FROM 100-105.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 1227 PM CDT SAT JUL 11 2015

TIMING OF THUNDERSTORMS IS THE MOST SIGNIFICANT CHALLENGE FOR THIS
FORECAST. LINE OF CONVECTION CURRENTLY INTENSIFYING FROM NEAR
KUIN-KGBG MOVING EAST-SOUTHEAST AND WILL BE AFFECTING THE CENTRAL
ILLINOIS TAF SITES OVER THE NEXT FEW HOURS. FOCUSED SOME TEMPO
PERIODS FOR IFR CONDITIONS IN THE TAF'S FOR THE PASSAGE OF THE
LINE ITSELF. THERE IS LIKELY TO BE A PERIOD OF DRY CONDITIONS
BEHIND THE INITIAL CONVECTION BEFORE MORE FORMS TONIGHT.
HOWEVER...DO NOT HAVE MUCH CONFIDENCE IN NARROWING DOWN A SPECIFIC
TIME FRAME YET...SO WILL KEEP MENTION AS VCTS FOR NOW. HAVE
INDICATED SOME DRIER CONDITIONS LATE IN THE PERIOD THOUGH.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR ILZ027>031-
036>038-040>043-047-048.

&&

SHORT TERM...SMITH
LONG TERM...SMITH
AVIATION...SMITH
Hazardous weather outlook, Jul 11, 4:09 PM CDT, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
409 PM CDT SAT JUL 11 2015

ILZ027>031-036>038-040>043-047-048-121100-
CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-
PEORIA-SCHUYLER-STARK-TAZEWELL-WOODFORD-
409 PM CDT SAT JUL 11 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

PERIODS OF THUNDERSTORMS WILL OCCUR ACROSS THE AREA THROUGH
TONIGHT. SOME OF THE RAIN THROUGH TONIGHT MAY BE HEAVY...
INCREASING THE FLASH FLOOD THREAT.

FLOODING WILL CONTINUE ON THE ILLINOIS RIVER...AND PORTIONS OF
THE SANGAMON RIVER DOWNSTREAM OF PETERSBURG...AS WELL AS SALT
CREEK. HOWEVER...FLOODING ON THE MACKINAW RIVER MAY SUBSIDE LATER
TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PERIODIC CHANCES FOR THUNDERSTORMS WILL CONTINUE SUNDAY THROUGH
THE WEEK. CONDITIONS WILL BECOME INCREASINGLY FAVORABLE FOR SEVERE
THUNDERSTORMS SUNDAY AND ESPECIALLY MONDAY...AS A MOIST AND
UNSTABLE AIR MASS SPREADS OVER THE REGION.

HOT AND HUMID WEATHER WILL DEVELOP BY SUNDAY...WITH MAXIMUM HEAT
INDEX VALUES 95 TO 100 DEGREES. THIS HEAT WILL PERSIST INTO THE
FIRST FEW DAYS OF NEXT WEEK...WITH THE MAXIMUM HEAT INDEX
REACHING 100 TO 105 ON MONDAY.

FLOODING WILL CONTINUE ON THE ILLINOIS RIVER...AND THE WESTERN
END OF THE SANGAMON RIVER...MUCH OF THE UPCOMING WEEK.
HOWEVER...FLOODING ON THE SALT CREEK SHOULD SUBSIDE BY MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT...HOWEVER...REPORTS
OF ANY HEAVY RAINFALL TOTALS AND FLOODING WOULD BE APPRECIATED.

ILZ044>046-049>057-061>063-066>068-071>073-121100-
CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-
EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MORGAN-MOULTRIE-PIATT-
RICHLAND-SANGAMON-SCOTT-SHELBY-VERMILION-
409 PM CDT SAT JUL 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS...
SOUTHEAST ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

PERIODS OF THUNDERSTORMS ARE EXPECTED INTO EARLY TONIGHT. SOME OF
THE STORMS MAY BE SEVERE INTO EARLY THIS EVENING...WITH DAMAGING
WINDS THE PRIMARY CONCERN. ALSO...SOME OF THE STORMS OVERNIGHT
MAY PRODUCE HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PERIODIC CHANCES FOR THUNDERSTORMS WILL CONTINUE SUNDAY THROUGH
THE WEEK. CONDITIONS WILL BECOME INCREASINGLY FAVORABLE FOR SEVERE
THUNDERSTORMS SUNDAY AND ESPECIALLY ON MONDAY...AS A MOIST AND
UNSTABLE AIR MASS SPREADS OVER THE REGION.

HOT AND HUMID WEATHER WILL DEVELOP BY SUNDAY...WITH MAXIMUM HEAT
INDEX VALUES 95 TO 100 DEGREES. THIS HEAT WILL PERSIST INTO THE
FIRST FEW DAYS OF NEXT WEEK...WITH THE MAXIMUM HEAT INDEX
REACHING 100 TO 105 ON MONDAY.

FLOODING ON THE EAST END OF THE SANGAMON RIVER SHOULD SUBSIDE ON
MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED EARLY THIS EVENING. OVERNIGHT...
REPORTS OF ANY HEAVY RAINFALL TOTALS OR FLOODING WOULD BE
APPRECIATED.

SMITH

In the hours before

Special weather statement, Jul 11, 1:48 PM CDT, 3 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
148 PM CDT SAT JUL 11 2015

ILZ037-041-047-048-111930-
MASON-TAZEWELL-CASS-MENARD-
148 PM CDT SAT JUL 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR MASON...NORTHWESTERN MENARD...
SOUTHWESTERN TAZEWELL AND NORTHEASTERN CASS COUNTIES UNTIL 230 PM
CDT...

AT 147 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM MANITO TO NEAR HAVANA TO
NEAR BATH...AND MOVING EAST AT 30 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
HAVANA...MASON CITY...MANITO...GREENVIEW...GREEN VALLEY...SAN JOSE...
CHANDLERVILLE...BATH...EASTON...KILBOURNE...UNION...OAKFORD...FOREST
CITY...TOPEKA...CHATAUQUA PARK...ATTERBERRY AND GOOFY RIDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED UNTIL 800 PM CDT FOR
WEST CENTRAL ILLINOIS.

LAT...LON 4019 9019 4022 9016 4024 9012 4026 9011
      4029 9008 4033 9005 4035 9005 4048 8986
      4046 8949 4031 8961 4004 8975 4004 9029
TIME...MOT...LOC 1847Z 272DEG 28KT 4043 8976 4031 9001 4014 9017

GEELHART
Local storm report, Jul 11, 2:17 PM CDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
217 PM CDT SAT JUL 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0156 PM     TSTM WND GST     3 W POPLAR CITY         40.25N 90.01W
07/11/2015  M63 MPH          MASON              IL   TRAINED SPOTTER

&&

25
Special weather statement, Jul 11, 2:59 PM CDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
259 PM CDT SAT JUL 11 2015

ILZ038-042-043-053-112045-
LOGAN-DE WITT-MACON-MCLEAN-
259 PM CDT SAT JUL 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LOGAN...NORTHWESTERN
MACON...SOUTHERN MCLEAN AND DE WITT COUNTIES UNTIL 345 PM CDT...

AT 258 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF
BLOOMINGTON TO BEASON TO ELKHART...AND MOVING EAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BLOOMINGTON...CLINTON...LE ROY...HEYWORTH...MAROA...MOUNT PULASKI...
WARRENSBURG...DOWNS...MCLEAN...SAYBROOK...WAPELLA...WAYNESVILLE...
WELDON...ELKHART...LATHAM...KENNEY...CHESTNUT...BEASON...DE WITT AND
LANE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 55 BETWEEN MILE MARKERS 112 AND 114...AND BETWEEN MILE
MARKERS 143 AND 156.
 INTERSTATE 74 BETWEEN MILE MARKERS 134 AND 157.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
CENTRAL ILLINOIS.

LAT...LON 4044 8853 4007 8878 3993 8903 3999 8955
      4014 8928 4045 8910
TIME...MOT...LOC 1958Z 277DEG 31KT 4044 8909 4014 8922 4001 8949

GEELHART
Special weather statement, Jul 11, 3:32 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
332 PM CDT SAT JUL 11 2015

ILZ049-112100-
SCOTT-
332 PM CDT SAT JUL 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR SCOTT COUNTY UNTIL 400 PM CDT...

AT 332 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES SOUTHWEST OF BLUFFS...OR 7 MILES NORTHWEST OF WINCHESTER...
MOVING EAST AT 25 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
WINCHESTER...MANCHESTER...ALSEY...NAPLES AND EXETER.

THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 43 AND 57.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LINCOLN.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
WEST CENTRAL ILLINOIS.

LAT...LON 3976 9061 3970 9037 3967 9037 3967 9034
      3964 9034 3963 9030 3952 9031 3960 9060
      3964 9061 3969 9064
TIME...MOT...LOC 2032Z 286DEG 23KT 3968 9058

GEELHART
Local storm report, Jul 11, 3:38 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
338 PM CDT SAT JUL 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     TSTM WND DMG     4 ESE HAVANA            40.28N 89.99W
07/11/2015                   MASON              IL   EMERGENCY MNGR

            POWER LINES AND TREES BLOWN DOWN AT 1900 N 1400 E.

0315 PM     HEAVY RAIN       2 E JACKSONVILLE        39.73N 90.20W
07/11/2015  E2.10 INCH       MORGAN             IL   MESONET

            ESTIMATED 2.10 INCHES OF RAIN IN THE PAST 20
            MINUTES...SWOP REPORT

&&

EJL
Local storm report, Jul 11, 4:20 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
420 PM CDT SAT JUL 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     HEAVY RAIN       GALESBURG               40.95N 90.38W
07/11/2015  M1.78 INCH       KNOX               IL   AWOS

0119 PM     HEAVY RAIN       GALESBURG               40.95N 90.38W
07/11/2015  M2.00 INCH       KNOX               IL   TRAINED SPOTTER

            RAIN FELL IN 2 HOURS

0125 PM     HEAVY RAIN       ALTONA                  41.12N 90.16W
07/11/2015  M1.22 INCH       KNOX               IL   CO-OP OBSERVER

0150 PM     TSTM WND DMG     4 ESE HAVANA            40.28N 89.99W
07/11/2015                   MASON              IL   EMERGENCY MNGR

            POWER LINES AND TREES BLOWN DOWN AT 1900 N 1400 E.

0156 PM     TSTM WND GST     3 W POPLAR CITY         40.25N 90.01W
07/11/2015  M63.00 MPH       MASON              IL   TRAINED SPOTTER

0315 PM     HEAVY RAIN       2 E JACKSONVILLE        39.73N 90.20W
07/11/2015  E2.10 INCH       MORGAN             IL   MESONET

            ESTIMATED 2.10 INCHES OF RAIN IN THE PAST 20
            MINUTES...SWOP REPORT

&&

EJL

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 6:41 AM CDTRiver Flood WarningILXMason, Menard16 hr
Jul 11, 9:10 AM CDTRiver Flood WarningILXLawrence24 hr
Jul 11, 1:48 PM CDTSpecial Weather StatementILXMason42 min
Jul 11, 2:07 PM CDTSevere Thunderstorm WarningILXMason, Tazewell38 min
Jul 11, 2:13 PM CDTSevere Thunderstorm WarningILXCass, Morgan, Scott32 min
Jul 11, 2:25 PM CDTSevere Thunderstorm WarningILXLogan, Tazewell35 min
Jul 11, 2:35 PM CDTSevere Thunderstorm WarningILXScott25 min
Jul 11, 2:42 PM CDTSevere Thunderstorm WarningILXMorgan22 min
Jul 11, 2:57 PM CDTSevere Thunderstorm WarningILXMorgan, Scott48 min
Jul 11, 2:59 PM CDTSpecial Weather StatementILXDeWitt46 min
Jul 11, 3:14 PM CDTAreal Flood AdvisoryILXMorgan, Scott3 hr
Jul 11, 3:32 PM CDTSpecial Weather StatementILXScott28 min
Jul 11, 4:02 PM CDTFlash Flood WatchILXCass, DeWitt, Fulton, Knox, Logan, McLean and 8 more10 hr
Jul 11, 4:10 PM CDTAreal Flood AdvisoryILXMorgan, Scott3 hr
Jul 11, 4:50 PM CDTAreal Flood AdvisoryILXKnox3 hr
Jul 11, 5:25 PM CDTSpecial Weather StatementILXCass35 min
Jul 11, 5:36 PM CDTSevere Thunderstorm WarningILXSchuyler39 min
Jul 11, 5:46 PM CDTFlash Flood WarningILXKnox4 hr
Jul 11, 5:55 PM CDTSevere Thunderstorm WarningILXCass, Menard, Morgan, Sangamon50 min
Jul 11, 6:15 PM CDTSpecial Weather StatementILXSchuyler45 min
Jul 11, 6:17 PM CDTFlash Flood WarningILXSchuyler6 hr
Jul 11, 6:46 PM CDTAreal Flood AdvisoryILXFulton, Logan, Mason, Peoria, Tazewell3 hr

Nearby

Flash Flood Warnings in Illinois, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.